# SDR VNAA2009080700002

- Difficulty date: August 3, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 12,595 hours, 13,308 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760016
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN APU OIL PRESSURE CAS MESSAGE AT FL 310 AFTER DEPARTURE FROM TYS.  THE AIRCRAFT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE APU LOW OIL PRESSURE (LOP) SWITCH AND PERFORMED CHECKS PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
